Amilorid Facial Paresis Side Effect Reports
The following Amilorid Facial Paresis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Facial Paresis, can occur, and what you can do about them.
A side effect could appear soon after you start Amilorid or it might take time to develop.
|Transient Ischaemic Attack, Aphasia, Facial Paresis|
This Facial Paresis side effect was reported by a health professional from GERMANY. A female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Amiloride Hydrochloride (dosage: NA), which was started on Mar 27, 2012. Concurrently used drugs:
Amilorid Facial Paresis Causes and Reviews
Bell's palsy is the most common cause of facial paralysis. It usually affects just one side of the face. Symptoms appear suddenly and are at their worst about 48 hours after they start. They can range from mild to severe and include
- Drooping eyelid or corner of mouth
- Dry eye or mouth
- Excessive tearing in the eye
- Impaired ability to taste
Scientists think that a viral infection makes the facial nerve swell or become inflamed. You are most likely to get Bell's palsy if you are pregnant, diabetic or sick with a cold or flu.
Three out of four patients improve without treatment. With or without treatment, most people begin to get better within 2 weeks and recover completely within 3 to 6 months.
NIH: National Institute of Neurological Disorders and Stroke
Amilorid Facial Paresis ReviewsNo reviews submitted yet, check in later.